I am writing to share my experience with propecia. I started taking the pill 13 month ago. I was very frustrated with my hair loss (but it is still in very early stage, NW1 i would say). Before I started propecia I did my reserch on the web. I heard about unwanted side effects, but I did not believe nothing, saying people are lying (propeciahelp.com). When I started the medication I’ve noticed little decrese in libido (nothing special). As a reader of your blog I knew this was normal in first week, so I did not panic and I was very excited to see the results results.
After 8-10 weeks my hairloss returned to normal (about 50% less hair falling out). I was very happy. After a few months I started to see my erections are geting very weak. I was under a big stress. I know the problems with erection are normal from time to time. But it never returned to normal. Well from time to time I’ve gotten good erection but it was not often and it didn’t last. At the time I didn’t have a girlfriend. But that changed in july 2008. We moved slowly. I’ve was scared because I knew I was not able to perform normal sexual intecourse. When the time came I just couldn’t get a normal erections (like the last 9,10 months or so). It was really embarrassing. Before this event I was not blaming this on propecia (because my problems started after 2 months (or so) on propecia). But then I’ve immediately stop with propecia. I was very very concerned at the time. I’ve read a couple of sites. And I’ve learned even if you stop taking propecia the side effects stay (in most cases).
When i was a week off I’ve started to knowing big differences in my erection. I was able to maintained a hard erection (i was not able to do that 10 months). And every day it got better. I’m 20 days of propecia and now I am capable to normally performed (in bed). But I still do not think my libido is back on 100%. Well I am very heapy now. I don’t care about hair loss that much. There are some thing just more important. And I can always buy a hair system :) they are much cheaper here then in the US. I’ve took the time just to inform all of you that the propecia side effects are VERY real. And I do NOT believe that they appear in just 1% of males. I’m in my 20s good health and everything and it strucked me. I’m not saying it will do this to everybody (but just more then 1%).
I wish you post this and give your opinion. Thank you. And have a nice day. :)
Thank you for sharing your experiences. It goes to show that sometimes there are more important things than hair.
The erection side effect of Propecia occurs in a very small number of individuals and those that do have problems may very well respond to Viagra, Levitra, or Cialis (medications for erectile dysfunction), and may be a better alternative to giving up the benefits of the stabilization of your hair loss. You may be that 1 to 2 percent that has the problem. The side effects do not stay in most people after discontinuing the medication, though.